# SDR 95ZZZX3806

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58PV
- Make and model: Beech 58P
- Aircraft serial: TJ453
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Cable
- Part number: 1023800007
- Condition: Separated
- Location: Pressure Sov
- Part time: 1,620 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NOTED LEFT ENGINE FIREWALL PRESSURIZATION SHUT-OFF VALVE WOULD NOT FULLY SEAT SUCH THAT PRESSURIZATION OF THE CABIN COULD NOT BE ACCOMPLISHED FROM THE LEFT ENGINE.  THE CABLE SWAGE AT THE ENGINE END WAS FOUND TO HAVE FAILED PERMITTING THE CABLE HOUSING TO BACK OUT OF THE CLAMP FERRULE (A PART OF THE CABLE END) I.E., THE FLEXIBLE PORTION OF THE HOUSING COULD MOVE OUT OF THE RIGID END.
